2017
Том 69
№ 7

All Issues

Generalized Euler equations in quaternions

Koshlyakov V. N.

Full text (.pdf)


Abstract

The quaternion analog of the Euler dynamic equations obtained in [1–3] is generalized to the case of an arbitrary trihedron connected with a body.

English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 10, pp 1561-1564.

Citation Example: Koshlyakov V. N. Generalized Euler equations in quaternions // Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1414–1416.

Full text